# SDR RAIA0610032

- Difficulty date: October 22, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 19,775 hours, 17,280 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5587 - STL - EMERGENCY EXIT LIGHT AT EMERGENCY EXIT ON TIGHT SIDE IS INOPERATIVE.  MAINTENANCE RESECURED WIRING TO THE EMERGENCY LIGHT AT RT OVERWING EXIT.
